# SDR DJFA2008021

- Difficulty date: March 1, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N449LX
- Make and model: Beech 400A
- Aircraft serial: RK257
- Aircraft time: 6,552 hours, 5,656 cycles
- Engine: Pwa JT15D5
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER IB RIB AND BRACKET ASSEMBLIES, THE RT ROLLER BRACKETS WERE  FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
